The equivalence of two definitions of sequential pseudocompactness

Authors

  • Paolo Lipparini II Università Gelmina di Roma

DOI:

https://doi.org/10.4995/agt.2016.4616

Keywords:

sequentially pseudocompact, feebly compact, topological space.

Abstract

We show that two possible definitions of sequential pseudocompactness are equivalent, and point out some consequences.

Downloads

Download data is not yet available.

References

G. Artico, U. Marconi, J. Pelant, L. Rotter and M. Tkachenko, Selections and suborderability, Fund. Math. 175 (2002), 1-33.

(http://dx.doi.org/10.4064/fm175-1-1)

A. Dow, J. R. Porter, R. M. Stephenson, Jr. and R. G. Woods, Spaces whose pseudocompact subspaces are closed subsets, Appl. Gen. Topol. 5 (2004), 243-264.

(http://dx.doi.org/10.4995/agt.2004.1973)

P. Lipparini, Products of sequentially pseudocompact spaces, arXiv:1201.4832 (2012).

Downloads

Published

2016-04-12

How to Cite

[1]
P. Lipparini, “The equivalence of two definitions of sequential pseudocompactness”, Appl. Gen. Topol., vol. 17, no. 1, pp. 1–5, Apr. 2016.

Issue

Section

Articles